Skip to content
My WebMD Sign In, Sign Up

Read user comments about the side effects, benefits, and effectiveness of Atacand Oral.

Overall User Ratings

111 Total User Reviews

User Reviews

«Previous 16-20 of 98 Next»
Condition: High Blood Pressure
8/30/2011 11:30:52 AM

Reviewer: dd, 65-74 Female on Treatment for less than 1 month (Patient)

Effectiveness

Current Rating: 3

Ease of Use

Current Rating: 4

Satisfaction

Current Rating: 2

Comment:
Seems to kick up my irritable bowel. Anyone else?

Condition: High Blood Pressure
7/22/2011 12:15:34 PM

Reviewer: klsekely, 45-54 Female on Treatment for 6 months to less than 1 year (Patient)

Effectiveness

Current Rating: 5

Ease of Use

Current Rating: 5

Satisfaction

Current Rating: 3

Comment:
I have been taking this medication for 7 months now and by the second month I had gained about 5-10 lbs. It seems like no matter how well I eat and exercise, I can't shed the weight. I'm also very very tired. On the plus side, my blood pressure is perfect! I'm going to ask my doctor if it is normal to gain weight and be so tired on this med.

Condition: High Blood Pressure
7/18/2011 10:15:25 AM

Reviewer: Favored, 45-54 Female on Treatment for 2 to less than 5 years (Patient)

Effectiveness

Current Rating: 3

Ease of Use

Current Rating: 3

Satisfaction

Current Rating: 1

Comment:
Ive been taking Atacand for a few years along with other meds. I would always get a headache whenever I take the medicine but it would keep my blood pressure down. My main concern is the long term effect it is doing to my internal organs. My last doctors visit stated that I have signs of liver damage so I wonder does this medicine contribute to that issue.

Condition: High Blood Pressure
7/13/2011 8:12:20 AM

Reviewer: Barry S., 55-64 Male on Treatment for 1 to 6 months (Patient)

Effectiveness

Current Rating: 2

Ease of Use

Current Rating: 3

Satisfaction

Current Rating: 2

Comment:
Like Alice, I too have had muscle aching in legs and joints. Also my joints (ie knees and ankles mostly) started cracking when I try to stand up from a sitting position! Not sure why, I have been on Diovan and Avapro and had the cracking of same joints, but not the leg muscles aching like I am getting with Atacand. Doctor hasn't suggested using something else yet. Anybody have idea as to where ... Show Full Comment

Condition: High Blood Pressure
5/25/2011 2:49:25 PM

Reviewer: Alice, 75 or over Female on Treatment for 6 months to less than 1 year (Patient)

Effectiveness

Current Rating: 3

Ease of Use

Current Rating: 5

Satisfaction

Current Rating: 2

Comment:
I have been on Atacand for 6 months and have developed a lot of joint and muscle pain and muscle weakness. I thought it was Flecainide that I am on also but after reading about this medication I am wondering if it is Atacand that is causing all this pain. Has anyone else have pain from this?

«Previous 16-20 of 98 Next»
Report Problems to the Food and Drug Administration
 
You are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.

Ask the pharmacist

Questions about medications? Get expert answers by video or live chat about allergies, pregnancy, sleep, and more.
See the Ask the Pharmacist event schedule.

Ask a Question

Popular Slideshows & Tools on WebMD

feet
Solutions for 19 types.
Heart-Shaped Fried Egg
Can you benefit from them?
oatmeal and eggs
How to make the best choices for you.
dog begging at table
Foods your dog should never eat.
MS Overview
Recognizing symptoms.
Adult man lying awake in bed
How to recognize them.
chlamydia
Pictures and facts.
smiling woman
Fight the effects of getting older.
chicken and veggie kabobs
What are you eating tonight?
lone star tick
How to identify that bite.
young woman in sun
What to watch for.
woman clutching at stomach
Do you know what's causing yours?

Women's Health Newsletter

Find out what women really need.

WebMD the app

Get trusted health information. Whenever. Wherever... with your iPhone, iPad or Android.

Find Out More
IMPORTANT: About This Section and Other User-Generated Content on WebMD

The opinions expressed in WebMD User-generated content areas like communities, reviews, ratings, or blogs are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. User-generated content areas are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatment or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service, or treatment.

Do not consider WebMD User-generated content as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.